# SDR VNAA2015111100004

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 28,107 hours, 28,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS HAD A DISCONNECTED WIRE AND AFT HALF OF LIGHTS BEYOND ROW NINE INOPERATIVE.  MAINTENANCE INSPECTED, SPLICED IN WIRE SPLICE CONNECTORS ON ROW 13 EMERGENCY FLOOR LIGHTS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
